# SDR DXTA2025011601956

- Difficulty date: January 13, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N818QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000055
- Aircraft time: 3,461 hours, 2,022 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Loose
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EXCESSIVE VIBRATION/SHUDDER WHILE BRAKING DURING LANDING.  IT BECAME WORSE WHILE DECELERATING, THEN LET UP WHEN RELEASING THE BRAKES.  RETORQUED #1 AND BOTH NOSE WHEELS. OPS CHECK GOOD. IAW  MM 32-40-05.  ORIGINAL SUBMISSION DATE: 1/16/2025
